MAUDE Adverse Event Report: CORDIS CORPORATION CATH TEMPO 4F C2 65CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION CATH TEMPO 4F C2 65CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 451443V0
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record (dhr) review was conducted, and the product met quality requirements for product acceptance.This device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
During prep, the hub of the tempo catheter was damaged (cracked) when the catheter was unpacked.There was no patient injury.Another unknown catheter was used to complete the procedure.There was no damages noted to the packaging.The catheter was handled according to the instruction for use (ifu) with no force needed.The device will be returned for analysis.
 
Additional Manufacturer Narrative
During prep, the hub of the tempo catheter was damaged (cracked) when the catheter was unpacked.There was no patient injury.Another unknown catheter was used to complete the procedure.There were no damages noted to the packaging.The catheter was handled according to the instruction for use (ifu) with no force needed.The products were not returned for analysis.A product history record (phr) review of lot 18038752 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Without the return of the device or images for analysis, the reported customer event ¿luer hub- cracked-during prep¿ could not be confirmed.Shipping, storage or handling factors may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use if package is open or damage¿ based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
CATH TEMPO 4F C2 65CM
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60th avenue
miami lakes, FL 33014
7863138372
MDR Report Key14107548
Report Number9616099-2022-05543
Device Sequence Number4789367
Product Code DQO
UDI-Device Identifier10705032008051
UDI-Public10705032008051
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number451443V0
Device Catalogue Number451443V0
Device Lot Number18038752
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2022
Supplement Date Received by Manufacturer05/16/2022
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date06/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown